Since my use of risperdal, abilify, omeprazole, regaine, celexa
All these meds caused me to have allergic/serious reactions I mean really bad ones when I went on celexa my hair fell out when i took regaine I had a allergic reaction that swelled my lymph nodes up and resulted in me having fevers along with abuse of codeine ibuprofens naxproxens that made me go to hospital where i was given risperdal and other meds my groin got crushed I came out hospital went to doctor who was arrogant and ignored me and gave me omeprazole for my gut
I take the capsules and im on an acid trip with over 30 effects! Anxiety was elevated I was so out of it I had no choice but to go on risperdal which ended up making me sedated and groin shrunk I then wanted to try abilify as I hear good things we give me it right away im horny as hell and groin is a big size im loving it
4 days later another apalyptic shock happens followed by hair thinning skin goes red i sweat strong fevers present and im acting like im a lunatic running into walls it felt like I had NMS for some time honest I was in bed for weeks immune system was in hell skin is wrinkled on hands and feet with slight burning sensation and peeling it subsided but took a while plus my skin texture has changed a bit when id wash it would wrinkle up so bad that id scream its eased off now but still im not the same my hair even thinned from such a low dose
So im screaming at my family my vision is gone and im just feeling awful
I now feel better but im plagued by my reactions when I took omeprazole my vision was like a glitched tv screen for weeks rogaine made me hallucinate
Ok thats my story ive been depressed hard and my step dad threatend me the other night I fall on the floor sometimes and find it hard to cope with such change
What would you guys do in my situation would you be freaked out by these reactions? Would you feel a heavy burden to your actions? I only took small doses of these drugs but it hits me hard and takes weeks to resolve
Am I cursed? Am I a bad person? Last year I passed off a job because I was so upset over celexa hair loss now this year im flat and still experincing sides in my eyes and body
Anyone else feel burdens from drug use/abuse?
Sorry if I wrote a lot I just dont know if I can recover from these deformities I never had prior to med use my hair came back good and I got OCD and used regaine for nothing which led to many eremgency room visits and doctors which got me hospitalized and I was mis disgnosed psychosis the doctors ignored my sides and then I was having more and more of them.
i had similar side effects and some worse ones that involved me almost dying because the drug fazaclo i was on decimated my immune system.so now im back to the med rounds.you are not a bad person we have a serious disorder you cant blame yourself.if you had cancer and your hair fell out would you think you were a bad person
I feel really bad brother, I would not feel bad if I had cancer. Its really nice to hear from your experince that I am not alone here.
Near death stuff is heavy man when I took rogaine I had cardiac problems and heard voices in my head saying help us help us many men and womens voices followed by hallucinations
How are you doing on your meds now? How is your immune system?
Your immune system do you think that there could be a deformity in mine? I mean im trying to figure out why I suffer from such adverse effects what hurts is I was only trying to cure my illness.
I felt like I wanted to self destruct because of abilify it made me feel so ill, and my family had to watch me nearly die because of my stupid actions.
Am I bad that risperdal did shrink my groin and that I wanted an alternative treatment to stop the pains and humiliation? I really tried with APs to get myself well and all medicine does is disfigure me not just the APs but the PPIs and Blood pressure foam
I feel like im being punished for my selfish actions I no longer even look like me ive gained weight hairs crap and groins gone
Did I ever have a chance the hospital did not monitor my sides and when I told them they ignored me
I was suicidal and I escape reality with drugs that hurt me lately its been like I dont know of I will wake up when I sleep constant illness
Even now im suffering feeling sick from clomipramine
Your reply is enough help for me, my guilt is so bad I just no longer feel anything or care about the things I used to
I just dont know how ill come back from it all I feel like I cant even do simple tasks of taking meds
Before going to hospital I had a bad fevers the 3rd one I had shrunk my ■■■■■ temporary I believed it was permanent and became suicidal also guilty over rogaine as it lock sided one half my face and vision was poor
Upon going to hospital my groin subbed back to normal but on 2nd week of risperdal 4mg my ■■■■■ stopped working and size was reduced I blamed myself for it and was suicidal again i thought ibuprofen was the cause
After my adverse reaction to omeprazole risperdal was used which in turn shrunk my ■■■■■ real good I became aware that the med was causing it by then it was to late for me to go back I thought it could return back to normal
In hospital I predicted my life was over and that my ■■■■■ had shrunk I came out with the real deal
How weird is that whats the likeyness that youd have shrinkage from a fever then permanent from a med? The hospital did not tell me APs had sex effects
You went through some terrible things. But most of us can’t relate to such extreme reactions. Ap’s are notoriously potent, but usually nowhere near your experience. If so many different meds gave you such serious side effects, the problem is with you, not them. No offense.
I believe that’s clozapine. It’s usually only given after trials of different meds first. They check your white cell count and take you off if it drops. Sorry it didn’t work for you but there are others to try. Don’t give up.
There may be a different one that works for you.
i appreciate your concern.thank you your right it is nice to not feel like your alone in these struggles.i am searching for meds right now.they just put me on latuda but i dont feel like it is doing any good.they said my immune system would never be the same but thats because my white blood cell count got so low.its hard to say if ur immune system is the problem.you have to remember that one drug may affect 7 different people in 7 different ways.i have been on some meds,on a very low dose and my body could not tolerate it.no you are not bad for wanting to stop risperdal.you want the meds to make you feel better not give you more problems.you sound like a really good person actually and a very smart person at that.you will find something to help.you have to have faith that you will as i do for me.believe me you are not being punished for your selfish actions.this thing we have we did not ask for nor do we deserve,but we have to go on everyday fighting it with all we have.if you ever need to talk just hit me up.
Thanks man it means a lot to me, I feel maybe my genes are to different compared to those the drugs are tested on.
I do feel stupid in a way as its caused a lot of trouble with my family what ive been doing this year.
I guess we dont get to choose are genetics and immune system, we have to try to work with what we have. I really did feel close to death a few times this year sounds silly but man I did not know OTC stuff could be so lethal.
With Latuda im not sure if its the right med as im not experinced with APs to much other then my experience from Abilify which was scary for me and has taken months to recover from it. It changed my skin texture on hands and feet plus skin is blotchy on forehead still I may have to visit a doctor about it.
I guess if a med is not giving you adverse reactions then its on the right track but if it does not help you could try others.
Theres just big risk in drugs especially if your immune system is sensitive or low.
Thanks Minnii, I hope so to the only thing thats agreeing is remeron really. Its been awful having adverse effects to most stuff. It all started from expried rogaine after I took that I got very sick. My system changed